Volume 53, Number 3
Previous Issue Next Issue

Richard Pasquetti

10.4208/jms.v53n3.20.01

J. Math. Study, 53 (2020), pp. 237-246.

Preview Full PDF Citation 69 672 Abstract

Aicha Driouch & Hassan Al Moatassime

10.4208/jms.v53n3.20.02

J. Math. Study, 53 (2020), pp. 247-264.

Preview Full PDF Citation 72 657 Abstract

Junli Zhang, Pengcheng Niu & Xiuxiu Wang

10.4208/jms.v53n3.20.03

J. Math. Study, 53 (2020), pp. 265-296.

Preview Full PDF Citation 53 783 Abstract

Jinling Cai, Baohua Dong & Canqin Tang

10.4208/jms.v53n3.20.04

J. Math. Study, 53 (2020), pp. 297-315.

Preview Full PDF Citation 61 828 Abstract

Weiliang Xiao & Xuhuan Zhou

10.4208/jms.v53n3.20.05

J. Math. Study, 53 (2020), pp. 316-328.

Preview Full PDF Citation 51 594 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v53n3.20.06

J. Math. Study, 53 (2020), pp. 329-352.

Preview Full PDF Citation 60 615 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80